# SDR SWAA2014040426817

- Difficulty date: April 2, 2014
- Submitted: April 4, 2014
- Operation: Air carrier
- Aircraft: N8612K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36973
- Aircraft time: 3,770 hours, 1,584 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101114
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EXIT LIGHT LENS LOOSE.  SECURED LENS IAW MM.
